This Drug That We All Have at Home Destroys Your Liver and the Researchers Recommend Not to Be Used Anymore!!

Acute liver failure is a disorder that can happen to the liver due to an overdose of drugs. Taking this medication is known to the entire planet yet it can cause hepatic insufficiency but not only because it causes excessive bleeding, weight gain or increased pressure on the brain.

Hepatic impairment and medications

Medicines called acetaminophen such as Tylenol, Nyquil, Excedrin or Theraflu are medicines that are consumed daily by many people.

Acetaminophen is also called paracetamol and we can find it in painkillers as well as medicines that are used to treat common cold. In addition, there are 2,600 people hospitalized annually because of this substance and 460 deaths per year.

According to a study published in the Journal of American Medical Association, acetaminophen could cause serious damage to the liver. A study was carried out on 145 volunteers and the damage was not long in coming.

Here is what paracetamol can cause on your liver if you consume it very regularly:

During this study, the researchers divided the patients into three groups. The first group received a combination of opioid and acetaminophen, the second group received only acetaminophen, and the third group received placebo.

The researchers had to find out only after two weeks that the first two groups who had received acetaminophen had a much higher rate in a crucial liver comma that meant that the drug had resulted in liver damage.

This causes depletion of glutathione in the body which is an antioxidant and then this causes a stressful situation for the liver which results in the onset of acute liver failure.


In fact, paracetamol or acetaminophen is one of the most dangerous drugs that can be found on the market. And this is not without reason if a large number of people find themselves hospitalized.

According to scientists, the risk would be much higher when paracetamol is combined with alcohol intake which increases the risk of kidney damage by 123%.

Many people take this kind of medication to relieve headaches, back pain, joint pain or even muscle pain while this could be much more serious for the health and especially the liver.

Add a Comment

Your email address will not be published. Required fields are marked *